# SDR ASAA0580155

- Difficulty date: February 28, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Engine: Pwa JT8D219
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59304963
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT WING OB FLAP VANE CHAFED BEHIND IB HINGE FAIRING.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR DOUBLER AND FILLER.  (K)
